File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Disturbance analysis of nonlinear differential equation models of genetic SUM regulatory networks

TitleDisturbance analysis of nonlinear differential equation models of genetic SUM regulatory networks
Authors
Keywordsasymptotic stability
Disturbance attenuation
genetic regulatory network
systems biology
time delay.
Issue Date2011
PublisherIEEE.
Citation
Ieee/Acm Transactions On Computational Biology And Bioinformatics, 2011, v. 8 n. 1, p. 253-259 How to Cite?
AbstractNoise disturbances and time delays are frequently met in cellular genetic regulatory systems. This paper is concerned with the disturbance analysis of a class of genetic regulatory networks described by nonlinear differential equation models. The mechanisms of genetic regulatory networks to amplify (attenuate) external disturbance are explored, and a simple measure of the amplification (attenuation) level is developed from a nonlinear robust control point of view. It should be noted that the conditions used to measure the disturbance level are delay-independent or delay-dependent, and are expressed within the framework of linear matrix inequalities, which can be characterized as convex optimization, and computed by the interior-point algorithm easily. Finally, by the proposed method, a numerical example is provided to illustrate how to measure the attenuation of proteins in the presence of external disturbances. © 2011 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/139420
ISSN
2015 Impact Factor: 1.609
2015 SCImago Journal Rankings: 0.706
ISI Accession Number ID
Funding AgencyGrant Number
GRF HKU7138/10E
Funding Information:

The authors would like to thank the editor-in-chief, the associate editor, and the anonymous reviewers for their constructive comments and suggestions to improve the quality of the paper. The work was partially supported by GRF HKU 7138/10E.

References

 

DC FieldValueLanguage
dc.contributor.authorLi, Pen_HK
dc.contributor.authorLam, Jen_HK
dc.date.accessioned2011-09-23T05:49:18Z-
dc.date.available2011-09-23T05:49:18Z-
dc.date.issued2011en_HK
dc.identifier.citationIeee/Acm Transactions On Computational Biology And Bioinformatics, 2011, v. 8 n. 1, p. 253-259en_HK
dc.identifier.issn1545-5963en_HK
dc.identifier.urihttp://hdl.handle.net/10722/139420-
dc.description.abstractNoise disturbances and time delays are frequently met in cellular genetic regulatory systems. This paper is concerned with the disturbance analysis of a class of genetic regulatory networks described by nonlinear differential equation models. The mechanisms of genetic regulatory networks to amplify (attenuate) external disturbance are explored, and a simple measure of the amplification (attenuation) level is developed from a nonlinear robust control point of view. It should be noted that the conditions used to measure the disturbance level are delay-independent or delay-dependent, and are expressed within the framework of linear matrix inequalities, which can be characterized as convex optimization, and computed by the interior-point algorithm easily. Finally, by the proposed method, a numerical example is provided to illustrate how to measure the attenuation of proteins in the presence of external disturbances. © 2011 IEEE.en_HK
dc.languageengen_US
dc.publisherIEEE.-
dc.relation.ispartofIEEE/ACM Transactions on Computational Biology and Bioinformaticsen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsIEEE/ACM Transactions on Computational Biology and Bioinformatics. Copyright © IEEE.-
dc.rights©2011 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.-
dc.subjectasymptotic stabilityen_HK
dc.subjectDisturbance attenuationen_HK
dc.subjectgenetic regulatory networken_HK
dc.subjectsystems biologyen_HK
dc.subjecttime delay.en_HK
dc.titleDisturbance analysis of nonlinear differential equation models of genetic SUM regulatory networksen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1545-5963&volume=8&issue=1&spage=253&epage=259&date=2011&atitle=Disturbance+analysis+of+nonlinear+differential+equation+models+of+genetic+SUM+regulatory+networks-
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1109/TCBB.2010.19en_HK
dc.identifier.pmid21071813-
dc.identifier.scopuseid_2-s2.0-78449310052en_HK
dc.identifier.hkuros196455en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-78449310052&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume8en_HK
dc.identifier.issue1en_HK
dc.identifier.spage253en_HK
dc.identifier.epage259en_HK
dc.identifier.isiWOS:000283926400023-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridLi, P=35069715100en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats